About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 645214, 18 pages
http://dx.doi.org/10.1155/2012/645214
Research Article

Existence and Global Stability of a Periodic Solution for Discrete-Time Cellular Neural Networks

Department of Automation, Southeast University, Nanjing, Jiangsu 210096, China

Received 9 July 2012; Revised 16 September 2012; Accepted 15 October 2012

Academic Editor: Kwok-Wo Wong

Copyright © 2012 Haijian Shao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Haijian Shao, Haikun Wei, and Haoxiang Wang, “Existence and Global Stability of a Periodic Solution for Discrete-Time Cellular Neural Networks,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 645214, 18 pages, 2012. doi:10.1155/2012/645214